For a second-order operator-differential equation of elliptic type, the problem is stated and solved of finding for the right-hand side of the equation n vector parameters for which a solution of a Dirichlet problem takes preassigned values at n interior points.
This is a preview of subscription content, log in to check access.
Buy single article
Instant access to the full article PDF.
Price includes VAT for USA
Subscribe to journal
Immediate online access to all issues from 2019. Subscription will auto renew annually.
This is the net price. Taxes to be calculated in checkout.
V. I. Gorbachuk and M. L. Gorbachuk, Boundary-Value Problems for Operator-Differential Equations [in Russian], Naukova Dumka, Kiev (1984).
L. Sh. Abdulkerimov, “Determination of the right-hand members of uniformly well-posed evolution equations,” Izv. Akad. Nauk Azerb. SSR, Ser. Fiz.-Tekh. Mat. Nauk,8, No. 1, 33–36 (1987).
A. I. Prilepko and D. G. Orlovskii, “Inverse problems for semilinear evolution equations,” Dokl. Akad. Nauk SSSR,277, No. 4, 799–803 (1984).
A. I. Prilepko and D. G. Orlovskii, “On a semigroup approach to the problem of determining the nonhomogeneous term in evolution equations,” Dokl. Akad. Nauk SSSR,305, No. 5, 1045–1049 (1989).
Yu. S. Éidel'man, “A two-point boundary-value problem for a differential equation with a parameter,” Dokl. Akad. Nauk Ukr. SSR, Ser. A, No. 4, 15–18 (1983).
W. Rundell, “Determination of an unknown nonhomogeneous term in a linear partial differential equation from the overspecified boundary data,” Applicable Analysis,10, No. 3, 231–242 (1980).
L. B. Fedorova, “Boundary values of solutions of nonhomogeneous operator-differential equations,” Dokl. Akad. Nauk Ukr. SSR, Ser. A, No. 7, 22–25 (1983).
F. R. Gantmakher and M. G. Krein, Oscillation Matrices and Kernels and Small Oscillations of Mechanical Systems [in Russian], Gostekhteoretizdat, Moscow-Leningrad (1950).
M. V. Fedoryuk, Asymptotics: Integrals and Series [in Russian], Nauka, Moscow (1987).
Translated from Ukrainskii Matematicheskii Zhurnal, Vol. 43, No. 11, pp. 1537–1540, November, 1991.
About this article
Cite this article
Gorbachuk, M.L., Knyukh, B.I. Inverse problem for a sturm-liouville elliptic equation in a Hilbert space. Ukr Math J 43, 1428–1431 (1991). https://doi.org/10.1007/BF01067282
- Hilbert Space
- Inverse Problem
- Elliptic Equation
- Dirichlet Problem
- Interior Point